It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by DeAnna McKinney on September 01, 2000 at 16:22:58:

In Reply to: Re: varivax posted by Margaret on August 14, 2000 at 03:37:07:

My son is 6 and is autistic. I believe this is a result from an immunization, MMR. Please, please, whatever you do, please contact the NVIC at www.shot.com and report the effects you have seen. This is to help gather the proper information on what vaccines are causing what problems. If parents overlook this important step when they are in question about what caused a problem, then we may never have enough statistics to get the ball rolling....faster. It is my understanding that even a fever should be reported. The National Vaccine Information Center compiles all of this and keeps a database and if enough complications have arisen, then...THEN...something can be done. Please contact the NATIONAL VACCINE INFORMATION CENTER to report this. My son, your child, other children are at risk. Please report.

: : My son was just diagnosed in April. He is 3 1/2. He developed language after mmr. He didn't start to turn inward until after he received Varivax. Is this possible? Has anyone heard of adverse reactions to varivax? About 2 weeks after his shot he had a 3 day screaming spell, ear infection in 2 ears. He was given a sulfur based antibiotic as he is allergic to amoxycillin. His development then seemed to slow way down.

: Yes, it is very possible that the chicken pox vaccine has caused your child's autism. Vaccines
: are capable of causing many adverse effects the most infamous is Encephalitis, this can be so
: low grade (for want of better words) that it goes virtually unoticed (it might be mistaken for a
: 'Virus' 'Bug' or 'flu' like symptoms. Also the screaming spell you describe is called the' Cry-
: Encephalique' and is a well known symptom of encephalitis.
: In all the medical literature it states that Encephalitis can lead to what is often
: termed as 'Aquired Autism'
: You should look for vaccine victim support groups ie:
: www.909shot.com (USA)
: www.van.org.uk/ (UK)
: You'll find info/links from these.
: Best wishes, sincerely, i hope this helps
: Margaret.


Follow Ups

All times are GMT -7. The time now is 04:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!